# SDR CAL960268

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Web
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 46,469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND A 1.5 INCH CRACK IN LEFT WING LEADING EDGE RIB WEB.  THE CRACK WAS STOP DRILLED.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-2.  (M)
